# SDR DALA2015031902263

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 54,912 hours, 10,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND BODY SKIN SURFACE CORROSION AT STA 1197+110 TO STA 1197+132 BETWEEN S-39L AND S-39R.  REFER TO CPCP TASK NR :53-558-00. BODY SKIN SURFACE CORROSION REMOVED AFT CARGO COMPARTMENT AT STA 1197+110 TO STA 1197+132 BETWEEN S-39L AND S-39R.  THE REWORKED AREA CLEAN UP DEPTH IN SKIN SURFACE IS 0.033".  THE CORROSION OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-01.  FIG 101, PAGE 106. PRI 530641-14 REV 1.  COMPARED AND COMPLETED WITH ERA 530691-14, REV ORIG.
